Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
163 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Have refractory sprue, Celiac disease. Taking Prednisone, Levaquin. Head pressure, vomiting, swelling below eye. Help

I have refractory sprue, celiac disease, diagnosed late life, and taken prednisone, levaquin, etc occasionally when its rough. But now I have a lot of pressure inside my head, NOT a headache, vomiting, yesterday my eyes had a lot of fluid above them, pop eyed looking, but today, the swelling has dropped below my eye and even into my cheek. I am in Mexico and not in the United States and there are not a lot of Celiacs here so it makes doctors harder to find that can help me. I do have neurological problems, not much sensitvity in extrmeities at times, and a left eye that likes to close. I dont know much else to say other than my head inside pressure will not go away. I feel like Im in a cockpit and need to come down.Thanks
Tue, 9 Jul 2013
Report Abuse
Question is related to
Diseases and Conditions ,  
Drug/Medication ,   ,  
Medical Topics
General & Family Physician 's  Response
Hi,
Thank you for posting your question here, I will try to answer it to the best of my abilities.

I am surprised that your doctors are prescribing you with prednisone and levaquin, you dont need either of them for celiac disease.
What you need to do is change your diet, you need a gluten free diet. Which means you need to avoid the following -
wheat
barley
graham flour
malt
rye
and essentially almost any form of wheat

I recommend you see a dietitian, he can tell you properly what food you can eat and what you cant. Once you stop eating food with gluten in it your condition should improve.
You can also discuss with your dietitian whether or not you can take any vitamin and mineral supplements.

I hope this answered your question.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I am 73 years old. In the last year or so I have developed symptoms which, I think, may be related to celiac disease. In addition, I have...

Recent questions on  Levofloxacin

doctor1 MD

I have just been diagnosed with klebsiella pneumonia and pseudomonas. I presented to my dermatologist with itchy, flaky, very red rash in my groin...

doctor1 MD

Hello Doctor, My wife aged 30 years took Levofloxacin tablet when she was suffering from fewer, she recovered but after that she got a swelling on...

doctor1 MD

I have epidydimitis since 4 months now, there is pain in scrotum , i have switched three doctors and tried so many antibitiocs( levofloxacin,...

doctor1 MD

I had a fever 102 F doctor prescribed me levofloxacin (500mg) and cetirizine dihydrochloride (10mg ) both to be taken after every twelve hours for...

doctor1 MD

I recently saw an ENT doctor about my fairly constant sinus infections (something I've dealt with for years). The conclusion he came to is that I...

doctor1 MD

My son an some kind of infection called Epididymitis . He has taken Ofloxacin which did not rid him of the infection. He does not have health...

doctor1 MD

i HAVE TAKEN Levofloxcin for 6 day and hve developed sever pain in the heal of my feet. Are these related and what can i do to relive this pain....